# SDR IPXA2016090908048

- Difficulty date: August 29, 2016
- Submitted: September 12, 2016
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 96,673 hours, 17,230 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: AEA021853
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, LEFT  MLG W/W AT BS 1441 - 1461 X 31.5, Z -56  CYCLINDER SUPPORT INTERCOSTAL IS CRACKED.  REPAIRED IAW SRM 53-40-12 REPAIR 3 FIG. 201.  (MAJOR).
